# SDR CA081210011

- Difficulty date: December 10, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 18,910 hours
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE SHUTDOWN CARRIED OUT AFTER TAKEOFF.  HERE IS THE DEFECT ENTERED BY THE FLIGHT CREW "LT PROP RPM ONLY GOES TO 1500 RPM ON TAKEOFF AS POWER REDUCED RPM DROPS".  THE INCIDENT IS UNDER INVESTIGATION.
